RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 132(174), Number 1, Pages 64–72 (Mi msb1714)  

Conjugacy separability of some factor groups of a free product

Yu. A. Kolmakov


Abstract: Groups of the form $F/C^{(n)}$ are studied, where $F$ is the free product of groups $B_i$, $i\in I$, and $C^{(n)}$ is the $n$th term of the derived series of the Cartesian subgroup of this product. It is proved that if every $B_i$ is conjugacy separable, residually finite with respect to occurrence in cyclic subgroups, and torsion-free, then the groups $F/C^{(n)}$ are conjugacy separable.
Bibliography: 8 titles

Full text: PDF file (615 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 60:1, 67–75

Bibliographic databases:

UDC: 512
MSC: 20E06, 20E26
Received: 04.07.1985

Citation: Yu. A. Kolmakov, “Conjugacy separability of some factor groups of a free product”, Mat. Sb. (N.S.), 132(174):1 (1987), 64–72; Math. USSR-Sb., 60:1 (1988), 67–75

Citation in format AMSBIB
\Bibitem{Kol87}
\by Yu.~A.~Kolmakov
\paper Conjugacy separability of some factor groups of a~free product
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 132(174)
\issue 1
\pages 64--72
\mathnet{http://mi.mathnet.ru/msb1714}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=883913}
\zmath{https://zbmath.org/?q=an:0655.20022|0617.20014}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 60
\issue 1
\pages 67--75
\crossref{https://doi.org/10.1070/SM1988v060n01ABEH003156}


Linking options:
  • http://mi.mathnet.ru/eng/msb1714
  • http://mi.mathnet.ru/eng/msb/v174/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:129
    Full text:50
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021